# SDR REXA2014070600674

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 23,575 hours, 20,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE IN COCKPIT & GALLEY CLOSET LOST VAC.  R & R COCKPIT & GALLEY PBE IAW STEP 14 OF A12 CHECK.
